# SDR CA001031028

- Difficulty date: October 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 23,160 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Link
- Part number: 57B1901
- Condition: Cracked
- Location: Propeller
- Part time: 17,196 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK INDICATION ON THE LINK ARM FOUND DURING OVERHAUL INSPECTION.
